Groups, Geometry, and Dynamics


Full-Text PDF (348 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 2, 2017, pp. 739–775
DOI: 10.4171/GGD/414

Published online: 2017-06-26

Anosov structures on Margulis spacetimes

Sourav Ghosh[1]

(1) University of Paris 11, Orsay, France

In this paper we describe the stable and unstable leaves for the affine flow on the space of non-wandering spacelike affine lines of a Margulis spacetime and prove contraction properties of the leaves under the flow. We also show that monodromies of Margulis spacetimes are “Anosov representations in non semi-simple Lie groups.”

Keywords: Margulis spacetime, stable and unstable leaves, Anosov property

Ghosh Sourav: Anosov structures on Margulis spacetimes. Groups Geom. Dyn. 11 (2017), 739-775. doi: 10.4171/GGD/414